# SDR DL72S992680

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR HORIZONTAL BEAM WEB DAMAGED AT LIGHTNING HOLE AT DOOR HANDLE SNUBBER SRM 52-30-2D FIG 802D.
